# SDR SWIA200515304

- Difficulty date: July 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 7,958 hours, 6,826 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 1096
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,692 hours, 4,454 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 STATUS MESSAGE.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MCU IAW CRJ 200 MM 27-42-01.  OPERATIONAL CHECK GOOD, PN 7062-3, SN/OFF 851.
